RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 796–800 (Mi mz1002)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$

M. Sh. Shabozova, O. Sh. Shabozovb

a Khorog State University
b Tajik Technological University

DOI: https://doi.org/10.4213/mzm1002

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 675–579

Bibliographic databases:

Received: 25.05.1999
Revised: 14.04.2000

Citation: M. Sh. Shabozov, O. Sh. Shabozov, “Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$”, Mat. Zametki, 68:5 (2000), 796–800; Math. Notes, 68:5 (2000), 675–579

Citation in format AMSBIB
\Bibitem{ShaSha00}
\by M.~Sh.~Shabozov, O.~Sh.~Shabozov
\paper Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 796--800
\mathnet{http://mi.mathnet.ru/mz1002}
\crossref{https://doi.org/10.4213/mzm1002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835463}
\zmath{https://zbmath.org/?q=an:0996.41018}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 675--579
\crossref{https://doi.org/10.1023/A:1026692112651}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1002
  • https://doi.org/10.4213/mzm1002
  • http://mi.mathnet.ru/eng/mz/v68/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shabozov, MS, “Widths of some classes of analytic functions in the Bergman space”, Doklady Mathematics, 65:2 (2002), 194  mathscinet  isi
    2. Shabozov, MS, “Exact constants in Jackson-type inequalities for approximation of analytic functions from H-p(r) with 1 <= p <= 2”, Doklady Mathematics, 69:1 (2004), 76  zmath  isi
    3. Shabozov, MS, “Sharp inequalities between best approximations and moduli of continuity in the Hardy space H-p with 1 <= p <= 2”, Doklady Mathematics, 72:1 (2005), 587  zmath  isi
    4. Shabozov, MS, “On the best approximation and exact evaluation of the widths of some classes of functions in the Bergman space B-p, 1 <= p <=infinity”, Doklady Mathematics, 74:2 (2006), 708  crossref  mathscinet  zmath  isi  scopus  scopus
    5. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sb. Math., 201:8 (2010), 1091–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Shabozov M.Sh., Kholmamadova Sh.A., “O poperechnikakh nekotorykh klassov analiticheskikh v kruge funktsii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 48–59  elib
    7. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Siberian Math. J., 57:2 (2016), 369–376  mathnet  crossref  crossref  mathscinet  isi  elib
    8. Langarshoev M.R., “On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space”, Ukr. Math. J., 67:10 (2016), 1537–1551  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:126
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020